# SDR UIEA2020072211591

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,900 hours, 11,833 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MESSAGE DISPLAYED ON BLOCK-IN. WXR FAIL DISPLAYED MOMENTARILY ENROUTE.  PERFORMED WX RADAR BITE PROCEDURE PER FIM 34-43- FT 805, OPS CHECKED GOOD.
